Alert archive / New Jersey / Fire Weather Watches in 2022
Fire Weather Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 27, 2022, 3:05 PM EDT for 16 counties in New Jersey; 10 counties in Pennsylvania; New Castle County, Delaware. It took effect at Apr 28, 2022, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 27, 2022, 3:05 PM EDT (19:05 UTC)
- In effect from
- Apr 28, 2022, 12:00 PM EDT
- Expired
- Apr 28, 2022, 3:59 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
All 27 counties
New Castle County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -195 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 27, 2:56 PM EDT, 9 minutes earlier.
Area forecast discussion, Apr 27, 2:56 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
Issued by National Weather Service Baltimore MD/Washington DC
256 PM EDT Wed Apr 27 2022
.SYNOPSIS...
Slow moving low pressure will remain positioned to our
northeast through the end of the week before finally shifting
well into the Canadian maritimes by Saturday. High pressure will
build into the region for Saturday and Sunday. One or two
frontal systems may then affect the area early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Plenty of bkn-ovc stratocumulus field today due to cold air
advection and sfc heating with a few returns observed on radar
and perhaps a sprinkle or two over ncntrl PA. These will move
across northeast PA and northwest NJ later this afternoon before
dissipating later tonight. Clearing late tonight with winds
diminishing slightly, but gradient strong enough to keep temps
well mixed and prevent temps from dropping below freezing except
in northeast PA where the spring frost/freeze program hasn't
started yet.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Deep low pressure near the Canadian Maritimes will maintain a
dry blusterly NW flow through Fri. By late tomorrow, both sfc
and upper low become vertically stacked with low pres center weakening
and pressure gradient loosening. Significant fire concerns exist
for both tomorrow and Fri, but especially tomorrow that a Fire
Weather Watch will be issued. Friday looks equally dry, but with
a little less wind. MinT Fri look a little colder, but still
enough wind to prevent temps below freezing except in the usual
spots in northeast PA.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Generally quiet and warmer weather Saturday into early next
week as heights aloft rise and sfc ridging builds in. A weak
warm front may bring a few showers Sunday night into Monday.
Showers and t-storms possible next Tue with a more significant
area of low pressure.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Brisk NW winds will be the main impact to terminals through
Friday with winds gusting up to 35 kt at peak heating,
diminishing somewhat on Fri. Winds diminish Saturday into early
next week as surface ridging builds in.
&&
.MARINE...
SCA conditions will persist through Saturday morning under a
tight pressure gradient. Winds remain below SCA Saturday
afternoon into early next week.
&&
.FIRE WEATHER...
Combination of winds gusting over 35 mph and Min_Rh in the teens
will likely result in critical fire weather conditions on
Thursday. On Friday, winds look a little weaker as sfc and upper
low become vertically stacked and pressure gradient relaxes
somewhat. After collaborating with CTP will be adding more areas
as far south as the MD border and the Atlantic City Expressway
for Fri.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Fire Weather Watch from Thursday afternoon through Thursday
evening for PAZ054-055-060>062-070-071-101>106.
NJ...Fire Weather Watch from Thursday afternoon through Thursday
evening for NJZ001-007>010-012>027.
DE...Fire Weather Watch from Thursday afternoon through Thursday
evening for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Thursday for ANZ430-431-
450>455.
&&
Synopsis...O'Brien
Near Term...Rosa/LWX
Short Term...Rosa/LWX
Long Term...Rosa/LWX
Aviation...Rosa/LWX
Marine...Rosa/LWX
Fire Weather...Rosa/LWXHazardous weather outlook, Apr 27, 4:56 AM EDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 0456 AM EDT Wed Apr 27 2022 DEZ001-280856- New Castle- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for New Castle County in Delaware. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-280856- Kent- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Kent County in Delaware. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-280856- Inland Sussex- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for inland portions of Sussex County in Delaware. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-280856- Delaware Beaches- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal portions of Sussex County in Delaware. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ054-280856- Carbon- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Carbon County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ055-280856- Monroe- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Monroe County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ060-280856- Berks- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Berks County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ061-280856- Lehigh- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Lehigh County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ062-280856- Northampton- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Northampton County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ070-280856- Delaware- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Delaware County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ071-280856- Philadelphia- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Philadelphia County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ101-280856- Western Chester- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for western Chester County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ102-280856- Eastern Chester- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for eastern Chester County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ103-280856- Western Montgomery- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for western Montgomery County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ104-280856- Eastern Montgomery- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for eastern Montgomery County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ105-280856- Upper Bucks- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for upper Bucks County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ106-280856- Lower Bucks- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for lower Bucks County in Pennsylvania. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-280856- Sussex- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Sussex County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ007-280856- Warren- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Warren County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ008-280856- Morris- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Morris County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ009-280856- Hunterdon- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Hunterdon County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ010-280856- Somerset- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Somerset County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012-280856- Middlesex- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Middlesex County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-280856- Western Monmouth- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for western Monmouth County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-280856- Eastern Monmouth- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for eastern Monmouth County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-280856- Mercer- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Mercer County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ016-280856- Salem- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Salem County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ017-280856- Gloucester- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Gloucester County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ018-280856- Camden- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Camden County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ019-280856- Northwestern Burlington- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for northwestern Burlington County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ020-280856- Ocean- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for inland portions of Ocean County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ021-280856- Cumberland- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Cumberland County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ022-280856- Atlantic- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for inland portions of Atlantic County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ023-280856- Cape May- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Cape May County excluding the Atlantic coast in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024-280856- Atlantic Coastal Cape May- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal portions of Cape May County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ025-280856- Coastal Atlantic- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for coastal portions of Atlantic County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ026-280856- Coastal Ocean- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for coastal portions of Ocean County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ027-280856- Southeastern Burlington- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for southeastern Burlington County in New Jersey. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-280856- Kent MD- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Kent County in Maryland. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ015-280856- Queen Annes- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Queen Annes County in Maryland. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ019-280856- Talbot- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Talbot County in Maryland. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ020-280856- Caroline- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for Caroline County in Maryland. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-280856- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for upper Delaware Bay. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ431-280856- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for lower Delaware Bay. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-280856- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters adjacent to Monmouth County out 20 nm. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ451-280856- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters adjacent to Ocean County out 20 nm. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ452-280856- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters adjacent to Atlantic County out 20 nm. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ453-280856- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters adjacent to Cape May County out 20 nm. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ454-280856- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters adjacent to the mouth of Delaware Bay out 20 nm. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ455-280856- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 0456 AM EDT Wed Apr 27 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters adjacent to Sussex County out 20 nm. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:05 PM EDT | Fire Weather Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 36 hr |
| Apr 27, 5:51 PM EDT | Freeze Warning | PHI | Berks, Chester, Lehigh, Northampton | 12 hr |
Nearby
Fire Weather Watches in New Jersey, 2022Fire Weather Watches in Pennsylvania, 2022Fire Weather Watches in Delaware, 2022Every fire weather watch in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.